# SDR SWI2024F00715

- Difficulty date: May 28, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H #3 SLAT OTBD SLAT TRACK HAS SLIGHT PITTING LOWER SIDE     (C-CHECK RO 8/22/2024)    BLENDED DAMAGE ON LH #3 SLAT OTBD SLAT TRACK AND REPAIRED REF REO 670-57-42-1596 REV.--, DATED 2024-06-27, SRM 51-12-00-001-001-A01 REV 38 DATED 25-JUL-2020 AND DWG CC670-12092 REV.-C AND COMPLIED TASK CARD 51-900-1002-SKY
